| Model Number |
MMT-722NAB |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
It was reported that insulin pump had keypad unresponsive.The customer¿s blood glucose level was 243 mg/dl.Customer said that insulin pump was not bumped or dropped and time clock advanced.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received with no button response at bolus, esc, act, up arrow and down arrow button due to unlocked connector on lcd board noted.